# SDR USAA050099

- Difficulty date: January 1, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N517AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23703
- Engine: Cfmint CFM563B2
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Part number: 6547962524M
- Condition: Cracked
- Location: Aft Cargo Door
- Part time: 53,410 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q6 - AFT CARGO DOOR, .4375 INCH CRACK; BOTTOM OUTER T-CHORD FASTENER HOLE, LOWER AFT END;  INSTALLED FABRICATED PART IAW SRM. (K)
